# SDR SWIA20230808

- Difficulty date: August 8, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR (AIRCRAFT SIDE) CLOSING FITTING P/N-SH670-32475-3 IS CORRODED. F.S.342.00 FLOOR AREA. (MARKED WITH GREEN TAPE)   (C-CHECK RO 10/4/2023)   REMOVED AND REPLACED PAX DOOR CLOSING FITTING P/N-SH670-32475-3 FS342.00 FLOOR AREA PER CRJ-700 SRM 51-42-06-001-001-A01 AND CRJ-700 SRM 51-45-00-001-A01, DWG SH670-32475 REV. A., DWG SH670-31810 REV. AE. COMPLIED WITH TASK CARD 51-900-1002-SKY.
